# SDR CALA2017060501689

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 85,128 hours, 21,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 893501
- Condition: Faulted
- Location: Rt Ovrwg Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTEMITTENT RT WING SLIDE EICAS MESSAGE. REMOVED AND REPLACED PROXIMITY SENSOR.  PERFORMED A TEST AT THE PSEU AND 6AD CHECK ALL NORMAL IAW AMM 52-71-00.
